MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE SLIDER 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE SLIDER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PULRSL25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that protaper ultimate rotary file slider 25mm broke during use.Reportedly, the file was partially removed and procedure completed.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Customer returned 1x pulrsh25 file that is broken approximately 16mm from the handle.Visually checked under microscope and found no manufacturing marks or defects.Lot number not provided.No unopened product was returned for additional testing.Root cause unknown.Failure mode - broken during use.Root cause - not determined.Conclusion code - indeterminable.

Brand Name
PROTAPER ULTIMATE ROTARY FILE SLIDER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20462844
Report Number2320721-2024-00063
Device Sequence Number18302367
Product Code EKS
UDI-Device IdentifierD716PULRSL251
UDI-PublicD716PULRSL251
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPULRSL25
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/14/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown